Galois theory in symmetric monoidal categories

George Janelidze*, Ross Street

*Corresponding author for this work

    Research output: Contribution to journalArticle

    2 Citations (Scopus)

    Abstract

    The Galois theory presented here is at a level of generality essentially between that of G. Janelidze, D. Schumacher, and R. Street (1993, Appl. Categ. Structures1, 103-110) and G. Janelidze (1991, Lecture Notes in Mathematics, Vol. 1488, pp. 157-173). However, our purpose is to concentrate on symmetric monoidal categories and so provide a new approach to Tannaka duality.

    Original languageEnglish
    Pages (from-to)174-187
    Number of pages14
    JournalJournal of Algebra
    Volume220
    Issue number1
    Publication statusPublished - 1 Oct 1999

    Fingerprint Dive into the research topics of 'Galois theory in symmetric monoidal categories'. Together they form a unique fingerprint.

  • Cite this